# SDR SWAA2021060761708

- Difficulty date: April 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 55,058 hours, 36,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR TIE DOWN TRACK IS CRACKED IN SADDLE BS 460; RBL 14; WL 154 / REPLACED FWD CARGO BAY FLOOR TIE DOWN TRACK BS400 TO 500D RBL14; WL154 PER SRM 53-00-53-1A-2 FIG 103 DETAIL A; SRM 51-4005-0G-0; SRM 51-40-02-0G-0; AND DWG 143A7500
